Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trying Serzone Mr. Scott

Posted by SLS on October 3, 2001, at 21:54:15

In reply to Re: Trying Serzone Denise528, posted by Mr. Scott on October 2, 2001, at 23:43:16

> No..Why? I've always avoided Antipsychotics for fear of gaining too much weight.. I am too vane for my own good perhaps..
>
> Scott


Hi Scott.

It seems that ziprasidone (Geodon), an atypical antipsychotic with antidepressant potential, really is free of the side effect of weight-gain. I'm taking 40mg now, a relatively low dosage. So far, I haven't noticed any increase in my appetite. I did, however, with as little as 2.5mg of Zyprexa. Many people have reported a significant antidepressant effect from it. I give you kudos for hanging in there with Serzone. Like you, I have found myself to be far less tolerant of side effects now than I was 20 years ago. It's a bit ironic, because I can afford far less to give up on a medication so quickly. I'm ready to begin a trial of Remeron. I am sure that I'm going to hate it. I don't tolerate sedating or soporific drugs very well, and I'll be pissed as hell if I gain weight. Unfortunately I don't have the luxury of picking and choosing. I guess you know the feeling.

Good luck.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:79119
URL: http://www.dr-bob.org/babble/20010927/msgs/80212.html